# SDR AALA202306060021

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A320*
- Aircraft serial: 1525
- Aircraft time: 71,799 hours, 27,413 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY RIGHT OVEN HAS BURNING PLASTIC SMELL WHEN IN USE. MAINTENANCE REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERAIONAL CHECK.
